Korovkin Sets and Mean Ergodic Theorems
Journal of convex analysis, Tome 5 (1998) no. 1, pp. 147-152
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1998_5_1_a10,
author = {T. Nishishiraho},
title = {Korovkin {Sets} and {Mean} {Ergodic} {Theorems}},
journal = {Journal of convex analysis},
pages = {147--152},
year = {1998},
volume = {5},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_1998_5_1_a10/}
}
T. Nishishiraho. Korovkin Sets and Mean Ergodic Theorems. Journal of convex analysis, Tome 5 (1998) no. 1, pp. 147-152. http://geodesic.mathdoc.fr/item/JCA_1998_5_1_a10/